# SDR JJBA20190912001

- Difficulty date: September 12, 2019
- Submitted: September 16, 2019
- Operation: Air carrier
- Aircraft: N17169
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500844
- Aircraft time: 34,524 hours, 23,205 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Dirty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT UPPER EMERGENCY EXIT LIGHT (OVER WING) INOPERATIVE. CONNECTOR CONTACTS INTERMITTENT. CLEANED AND RESEATED CONNECTORS. OPS CHECK SAT.
